MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2016/6242314

Медицинская библиотека · Case reports in psychiatry · 2016

Valproic Acid Induced Hyperammonemia in a Long Time Treated Patient.

Aiyer Rohit, Seide Margaret, Stern Robert G

СтатьяПеревод в очереди

Аннотация

We report a case of a patient who had been on long time valproic acid for treatment of bipolar affective disorder. While being an inpatient, serology ammonia level testing revealed a very high ammonia level despite being asymptomatic. Dual therapy of carnitine and lactulose was provided to the patient for treatment of the hyperammonemia. It should also be noted that, during this treatment, valproic acid was not stopped. Consequently, this case illustrates that patients can present asymptomatically despite very high ammonia levels and hyperammonemia can occur in chronic valproic acid despite not increasing the dose of the medication and psychiatrists do not need to discontinue valproic acid in the presence of elevated levels of ammonia if the patient shows no signs of encephalopathy or delirium.

Для цитирования: Aiyer Rohit, Seide Margaret, Stern Robert G. Valproic Acid Induced Hyperammonemia in a Long Time Treated Patient.. Case reports in psychiatry. 2016. DOI: 10.1155/2016/6242314.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.